Jump to content

casslz9

Member Since 25 Jun 2012
Offline Last Active Feb 07 2013 08:33 AM

#3318322 Before And After (Bp Only Nightly)

Posted by casslz9 on 13 January 2013 - 10:26 PM

You look great! I am so impressed that you got such great results with only applying the BP at night!  I love AHA and I think it would definitely help with any scarring you might have.  I mix it in with my moisturizer and apply it once a day.


#3316843 Considering "the Regimen"

Posted by casslz9 on 08 January 2013 - 06:47 PM

Thanks for all the info, Luminareo! & During the season I spend anywhere from 2-3 hours out in the sun (plus any days I'm out with friends at the beach or just out in the sun) & interestingly enough I have never gotton a sunburn, just a nice tan. So I don't burn easy meaning you're probably right about not having to worry about the BP so much. But I did worry about it sweating off, will I be able to just cleanse when I get home & reapply the BP during my nightly routine? Instead of adding it back midday. I don't want to increase irritation. Also, do you know of anyone wearing makeup while on the routine? What foundations/powder would you suggest? I can't imagine leaving my house with a bare face..


Hi Anna,
I have been using Dan's BP regimen for more than 7 months now and it has worked really well for me.  When I started, I had a similar problem as you do. I run outside in the afternoon after my classes for at least an hour most days.  I also play soccer to 2 hours once a week. I never got a sunburn but I did ruin a couple of shirts from sweating off the BP.  What I currently do is bring makeup removal wipes with me to class and before running, I remove everything on my face (including the BP).  Then I just put a thin layer of moisturizer with SPF 15.  This is a quick and easy way to prevent the BP from ruining my shirts and to prevent sunburn.  As soon as I get home from my workout, I shower and reapply BP as my "night" regimen.  

You can absolutely wear makeup while doing the regimen.  Just make sure the BP is dry and that you moisturized really well before application.  I would suggest a liquid or cream foundation because your skin is going to be very dry, especially for the first few months, and power tends to dry out your skin a little more.  

Just remember to start with a small amount of BP and gradually build up.  I would highly recommend purchasing jojoba oil to help combat the dry skin and flaking.  You can definitely start with using the BP only at night as see how that works for you.  It is a good way to introduce your skin to it slowly but eventually you might find that you need the BP in the morning and night.  Either way, I would definitely wash your face and apply right after you get home from your after school sports.  It is a somewhat tedious and time consuming regimen but if you stick to it, you will see results.

Hope this helps!


#3316358 Best Foundation For Dry, Acneic Skin? (Photo)

Posted by casslz9 on 06 January 2013 - 11:25 PM

It's really difficult to apply foundation on flaking skin due to a BP regimen.  I had the same problem as you do while my skin was adjusting to the BP.  I would avoid all power and mineral foundations because they dried my skin and accentuated the flakes.  I would find a really hydrating cream or liquid foundation (I used Smashbox 15 hour wear hydrating foundation).  I mixed my foundation with my moisturizer (Dan's moisturizer) in a 1:1 ratio in the palm of my hand and then applied it to my face (sometime I added a drop or two of jojoba oil).  This method gave me a lot of extra moisture because just foundations or bb cream is not nearly enough while using BP.  I also carried the jojoba oil with me through the day and applied a little on the flaky patches of skin that appeared as needed.  

Hope this helps.


#3301125 Birth Control For Hormonal Acne

Posted by casslz9 on 09 November 2012 - 11:52 AM

Hey! It seems like you have the same problem as I did.  I had horrible hormonal acne around my mouth and jaw.  I tried a lot of things (antibiotics, over the counter, vitamins, diet changes) and nothing helped.  I did some thinking and research and realized that my acne got much much worse when I switched to a different birth control.  It turns out that  my birth control was too low in estrogen.  

Generally, birth controls with higher estrogen doses are better for treating acne while lower does estrogen pills can aggravate acne.  I switched my birth control from a generic version of Ortho Tri-Cyclen Lo to Tri-Sprintec, a generic Othro Tri-Cyclen.  It took less than a month for me to see major improvements. I am currently on my 4th month and I have completely clear skin.  Everyone responds to birth control differently but maybe you are having the same problem that I was having.  Rather than continuing with Ortho Tri-Cyclen Lo, you may want to think about switching to Ortho Tri-Cyclen. Since you have only been on that pill for a month and your body takes a little while to adjust to the hormone changes, you could give it another month or two. However, I was on the low does estrogen pill for a year and my acne only got worse until I made the switch.

Hope this helps and good luck!!!

P.S. I took Zinc for 3 months and didn't see any improvements.  If you are going to try it, make sure you take it on a full stomach.